Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Asymptotic properties of integral functionals of fractional Brownian fields


Author: V. I. Makogin
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 91 (2014).
Journal: Theor. Probability and Math. Statist. 91 (2015), 105-114
MSC (2010): Primary 60J55, 60G60; Secondary 60G18
DOI: https://doi.org/10.1090/tpms/970
Published electronically: February 4, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems describing the asymptotic behavior of integral functionals of multidimensional self-similar random fields are proved. For a $ d$-dimensional fractional Brownian field depending on $ N$ parameters, a theorem on the convergence of the integral mean-type functional is established. The weak convergence of an integral functional of a $ d$-dimensional anisotropic self-similar random field with $ N$ parameters to the local time is proved under the assumption that the continuous local time exists for this field.


References [Enhancements On Off] (What's this?)

  • 1. A. Ayache, D. Wu, and Y. Xiao, Joint continuity of the local times of fractional Brownian sheets, Ann. Inst. H. Poincaré Probab. Statist. 44 (2008), no. 4, 727-748. MR 2446295 (2010b:60112)
  • 2. D. Benson, M. M. Meerschaert, B. Bäumer, and H.-P. Scheffler, Aquifer operator scaling and the effect on solute mixing and dispersion, Water Resour. Res. 42 (2006), 1-18.
  • 3. A. Bonami and A. Estrade, Anisotropic analysis of some Gaussian models, J. Fourier Anal. Appl. 9 (2003), 215-236. MR 1988750 (2004e:60082)
  • 4. S. Davies and P. Hall, Fractal analysis of surface roughness by using spatial data (with discussion), J. Roy. Statist. Soc. Ser. B 61 (1999), 3-37. MR 1664088 (99i:62124)
  • 5. D. Geman and J. Horowitz, Occupation densities, Ann. Probab. 8 (1980), 1-67. MR 556414 (81b:60076)
  • 6. G. Kallianpur and H. Robbins, Ergodic property of the Brownian motion process, Proc. Nat. Acad. Sci. 39 (1953), 525-533. MR 0056233 (15:44g)
  • 7. N. Kôno, Kallianpur-Robbins law for fractional Brownian motion, Probability Theory and Mathematical Statistics, Proc. 7th Japan-Russia Symp., 1996, pp. 229-236. MR 1467943 (98e:60058)
  • 8. W. Z. Lu and X. K. Wang, Evolving trend and self-similarity of ozone pollution in central Hong Kong ambient during 1984-2002, Sci. Total Environ. 357 (2006), 160-168.
  • 9. V. I. Makogin and Yu. S. Mishura, Strong limit theorems for anisotropic self-similar fields, Modern Stoch. Theory Appl. 1 (2014), 73-94 MR 3314795
  • 10. A. Morata, M. L. Martin, M. Y. Luna, and F. Valero, Self-similarity patterns of precipitation in the Iberian Peninsula, Theor. Appl. Climatol. 85 (2006), 41-59.
  • 11. N.-R. Shieh, Limit theorems for local times of fractional Brownian motions and some other self-similar processes, J. Math. Kyoto Univ. 36 (1996), 641-652. MR 1443740 (98f:60077)
  • 12. Y. Xiao and T. Zhang, Local times of fractional Brownian sheets, Probab. Theory Related Fields 124 (2002), no. 2, 204-226. MR 1936017 (2004b:60108)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J55, 60G60, 60G18

Retrieve articles in all journals with MSC (2010): 60J55, 60G60, 60G18


Additional Information

V. I. Makogin
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: makoginv@ukr.net

DOI: https://doi.org/10.1090/tpms/970
Keywords: Local time, self-similar fields, anisotropic fractional Brownian field
Received by editor(s): September 30, 2014
Published electronically: February 4, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society